Alert archive / Oregon / River Flood Warnings in 2011
River Flood Warning 2, NWS Boise, ID
NWS Boise, ID issued this river flood warning at Jan 17, 2011, 1:05 PM MST for Malheur County, Oregon. It took effect at Jan 17, 2011, 2:14 PM MST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2011, 1:05 PM MST (20:05 UTC)
- In effect from
- Jan 17, 2011, 2:14 PM MST
- Expired
- Jan 18, 2011, 10:39 PM MST
- In force
- 32 hr
- Issued by
- NWS Boise, ID
- Flood severity
- Minor
County Malheur County, OR
The radar
The Boise radar (KCBX), 117 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Malheur River at Vale (VALO3).
- Action stage
- 19 ft
- Minor stage
- 19.5 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13233300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
291 WGUS45 KBOI 172005 FLWBOI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BOISE ID 105 PM MST MON JAN 17 2011 ...THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OREGON... MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY. .EXCESSIVE RAIN SATURDAY AND SUNDAY COMBINED WITH SNOWMELT THROUGH THE HOLIDAY WEEKEND HAVE CAUSED SIGNIFICANT RISES ON THE MALHEUR RIVER INCLUDING AT VALE AND ONTARIO. FLOODING IS NOW EXPECTED ON THE REACH OF THE MALHEUR RIVER AROUND VALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS NEAR THESE RIVERS SHOULD TAKE ACTION TO PROTECT PROPERTY. && ORC045-180805- /O.NEW.KBOI.FL.W.0002.110117T2114Z-110118T2026Z/ /VALO3.1.ER.110117T2114Z.110118T0520Z.110118T1426Z.NO/ 105 PM MST MON JAN 17 2011 THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A * FLOOD WARNING FOR THE MALHEUR RIVER NEAR VALE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 AM MONDAY THE STAGE WAS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.5 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 10.5 FEET...FLOODING OF SOME COUNTY ROADS NEAR THE RIVER INCLUDING WESTFALL ROAD NEAR HARPER WILL OCCUR. $$
7 follow-up statements
657 WGUS45 KBOI 172146 FLWBOI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BOISE ID 246 PM MST MON JAN 17 2011 ...MODERATE FLOODING NOW EXPECTED ON THE FOLLOWING RIVERS IN OREGON... MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY. .RUNOFF FROM RAIN ON SUNDAY AND SNOWMELT TODAY IS CAUSING THE MALHEUR RIVER TO CONTINUE RISING. MODERATE FLOODING IS FORECAST WITH A CREST NEAR 12.2 FEET EXPECTED AROUND MIDNIGHT TONIGHT. THIS FLOODING IS SIMILAR TO THAT WHICH OCCURRED IN JANUARY 2006. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS NEAR THESE RIVERS SHOULD TAKE ACTION TO PROTECT PROPERTY. && ORC045-180946- /O.EXT.KBOI.FL.W.0002.000000T0000Z-110119T0802Z/ /VALO3.2.ER.110117T1749Z.110118T0600Z.110119T0202Z.NO/ 246 PM MST MON JAN 17 2011 ...MODERATE FLOODIGN NOW EXPECTED ON THE MALHEUR RIVER NEAR VALE... THE FLOOD WARNING CONTINUES FOR THE MALHEUR RIVER NEAR VALE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM MONDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE FLOODING OF FARM LAND BETWEEN HARPER AND ONTARIO WILL OCCUR. * NUMEROUS ROADS NEAR THE RIVER WILL BE FLOODED INCLUDING HARPER BRIDGE ROAD NEAR HARPER...AIRPORT ROAD AND RUSSEL ROAD NEAR VALE...BUTTE DRIVE BETWEEN VALE AND ONTARIO... AND THE 36TH STREET BRIDGE AREA JUST UPSTREAM FROM ONTARIO INCLUDING MALHEUR DRIVE. SOME HOUSES MAY BE SURROUNDED BY WATER. THE RIVER CREST WILL TAKE ABOUT 12 HOURS TO MOVE DOWNSTREAM FROM HARPER TO VALE...AND ANOTHER 8 HOURS TO MOVE FROM VALE TO ONTARIO. $$
924 WGUS45 KBOI 172158 CCA FLWBOI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 246 PM MST MON JAN 17 2011 ...MODERATE FLOODING NOW EXPECTED ON THE FOLLOWING RIVERS IN OREGON... MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY. .RUNOFF FROM RAIN ON SUNDAY AND SNOWMELT TODAY IS CAUSING THE MALHEUR RIVER TO CONTINUE RISING. MODERATE FLOODING IS FORECAST WITH A CREST NEAR 12.2 FEET EXPECTED AROUND MIDNIGHT TONIGHT. THIS FLOODING IS SIMILAR TO THAT WHICH OCCURRED IN JANUARY 2006. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS NEAR THESE RIVERS SHOULD TAKE ACTION TO PROTECT PROPERTY. && ORC045-180946- /O.COR.KBOI.FL.W.0002.000000T0000Z-110119T0802Z/ /VALO3.2.ER.110117T1749Z.110118T0600Z.110119T0202Z.NO/ 246 PM MST MON JAN 17 2011 ...MODERATE FLOODING NOW EXPECTED ON THE MALHEUR RIVER NEAR VALE... THE FLOOD WARNING CONTINUES FOR THE MALHEUR RIVER NEAR VALE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM MONDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE FLOODING OF FARM LAND BETWEEN HARPER AND ONTARIO WILL OCCUR. * NUMEROUS ROADS NEAR THE RIVER WILL BE FLOODED INCLUDING HARPER BRIDGE ROAD NEAR HARPER...AIRPORT ROAD AND RUSSEL ROAD NEAR VALE...BUTTE DRIVE BETWEEN VALE AND ONTARIO... AND THE 36TH STREET BRIDGE AREA JUST UPSTREAM FROM ONTARIO INCLUDING MALHEUR DRIVE. SOME HOUSES MAY BE SURROUNDED BY WATER. THE RIVER CREST WILL TAKE ABOUT 12 HOURS TO MOVE DOWNSTREAM FROM HARPER TO VALE...AND ANOTHER 8 HOURS TO MOVE FROM VALE TO ONTARIO. $$
751 WGUS85 KBOI 180427 FLSBOI FLOOD STATEMENT NATIONAL WEATHER SERVICE BOISE ID 927 PM MST MON JAN 17 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON.. MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY... ORC045-182227- /O.CON.KBOI.FL.W.0002.000000T0000Z-110119T0802Z/ /VALO3.2.ER.110117T1749Z.110118T0315Z.110119T0202Z.NO/ 927 PM MST MON JAN 17 2011 THE FLOOD WARNING CONTINUES FOR THE MALHEUR RIVER NEAR VALE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM MONDAY THE STAGE WAS 12.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER has crested NEAR 12.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE FLOODING OF FARM LAND BETWEEN HARPER AND ONTARIO WILL OCCUR. NUMEROUS ROADS NEAR THE RIVER WILL BE FLOODED INCLUDING HARPER BRIDGE ROAD NEAR HARPER...AIRPORT ROAD AND RUSSEL ROAD NEAR VALE...BUTTE DRIVE BETWEEN VALE AND ONTARIO... AND THE 36TH STREET BRIDGE AREA JUST UPSTREAM FROM ONTARIO INCLUDING MALHEUR DRIVE. SOME HOUSES MAY BE SURROUNDED BY WATER. THE RIVER CREST WILL TAKE ABOUT 12 HOURS TO MOVE DOWNSTREAM FROM HARPER TO VALE...AND ANOTHER 8 HOURS TO MOVE FROM VALE TO ONTARIO. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS NEAR THESE FLOODED RIVERS SHOULD CONTINUE TO TAKE ACTION TO PROTECT PROPERTY. &&
495 WGUS85 KBOI 180433 CCA FLSBOI FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 927 PM MST MON JAN 17 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON.. MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY... ORC045-182227- /O.COR.KBOI.FL.W.0002.000000T0000Z-110119T0802Z/ /VALO3.2.ER.110117T1749Z.110118T0315Z.110119T0202Z.NO/ 927 PM MST MON JAN 17 2011 THE FLOOD WARNING CONTINUES FOR THE MALHEUR RIVER NEAR VALE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM MONDAY THE STAGE WAS 12.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER HAS CRESTED NEAR 12.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE FLOODING OF FARM LAND BETWEEN HARPER AND ONTARIO WILL OCCUR. NUMEROUS ROADS NEAR THE RIVER WILL BE FLOODED INCLUDING HARPER BRIDGE ROAD NEAR HARPER...AIRPORT ROAD AND RUSSEL ROAD NEAR VALE...BUTTE DRIVE BETWEEN VALE AND ONTARIO... AND THE 36TH STREET BRIDGE AREA JUST UPSTREAM FROM ONTARIO INCLUDING MALHEUR DRIVE. SOME HOUSES MAY BE SURROUNDED BY WATER. THE RIVER CREST WILL TAKE ABOUT 12 HOURS TO MOVE DOWNSTREAM FROM HARPER TO VALE...AND ANOTHER 8 HOURS TO MOVE FROM VALE TO ONTARIO. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS NEAR THE MALHEUR RIVER SHOULD CONTINUE TO TAKE ACTION TO PROTECT PROPERTY. &&
012 WGUS85 KBOI 181112 FLSBOI FLOOD STATEMENT NATIONAL WEATHER SERVICE BOISE ID 412 AM MST TUE JAN 18 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON.. MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY. ORC045-190512- /O.CON.KBOI.FL.W.0002.000000T0000Z-110119T0802Z/ /VALO3.2.ER.110117T1749Z.110118T1015Z.110119T0202Z.NO/ 412 AM MST TUE JAN 18 2011 THE FLOOD WARNING CONTINUES FOR THE MALHEUR RIVER NEAR VALE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:30 AM TUESDAY THE STAGE WAS 12.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST SOON ABOUT WHERE THE LEVEL IS NOW THEN FALL TO BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE FLOODING OF FARM LAND BETWEEN HARPER AND ONTARIO WILL OCCUR. NUMEROUS ROADS NEAR THE RIVER WILL BE FLOODED INCLUDING HARPER BRIDGE ROAD NEAR HARPER... AIRPORT ROAD AND RUSSEL ROAD NEAR VALE...BUTTE DRIVE BETWEEN VALE AND ONTARIO...AND THE 36TH STREET BRIDGE AREA JUST UPSTREAM FROM ONTARIO INCLUDING MALHEUR DRIVE. SOME HOUSES MAY BE SURROUNDED BY WATER. THE RIVER CREST WILL TAKE ABOUT 12 HOURS TO MOVE DOWNSTREAM FROM HARPER TO VALE...AND ANOTHER 8 HOURS TO MOVE FROM VALE TO ONTARIO. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS NEAR THESE FLOODED RIVERS SHOULD CONTINUE TO TAKE ACTION TO PROTECT PROPERTY. &&
281 WGUS85 KBOI 181643 FLSBOI FLOOD STATEMENT NATIONAL WEATHER SERVICE BOISE ID 943 AM MST TUE JAN 18 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OREGON... MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY. THE MALHEUR RIVER MEASURED BY THE USGS STREAM GAGE AT VALE OREGON CRESTED AT 12.6 FEET AT 6:30 AM MST THIS MORNING. THIS CREST WAS 3.1 FEET ABOVE FLOOD STAGE OF 9.5 FEET. THE RIVER HAS FALLEN SLIGHTLY TO A STAGE OF 12.2 FEET AS OF 9:30 AM MST AND A CONTINUED FALL IS EXPECTED. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. ORC045-191043- /O.EXT.KBOI.FL.W.0002.000000T0000Z-110119T1209Z/ /VALO3.2.ER.110117T1749Z.110118T1245Z.110119T0609Z.NO/ 943 AM MST TUE JAN 18 2011 ...FLOOD WARNING CONTINUES UNTIL EARLY TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MALHEUR RIVER NEAR VALE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM TUESDAY THE STAGE WAS 12.2 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...EXTENSIVE FLOODING OF FARM LAND BETWEEN HARPER AND ONTARIO WILL OCCUR. NUMEROUS ROADS NEAR THE RIVER WILL BE FLOODED INCLUDING HARPER BRIDGE ROAD NEAR HARPER...AIRPORT ROAD AND RUSSEL ROAD NEAR VALE...BUTTE DRIVE BETWEEN VALE AND ONTARIO...AND THE 36TH STREET BRIDGE AREA JUST UPSTREAM FROM ONTARIO INCLUDING MALHEUR DRIVE. SOME HOUSES MAY BE SURROUNDED BY WATER. THE RIVER CREST WILL TAKE ABOUT 8 HOURS TO MOVE DOWNSTREAM FROM VALE TO ONTARIO. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS NEAR THESE FLOODED RIVERS SHOULD CONTINUE TO TAKE ACTION TO PROTECT PROPERTY AND AVOID DRIVING ON FLOODED ROADS. &&
651 WGUS85 KBOI 190539 FLSBOI FLOOD STATEMENT NATIONAL WEATHER SERVICE BOISE ID 1039 PM MST TUE JAN 18 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OREGON... MALHEUR RIVER NEAR VALE AFFECTING MALHEUR COUNTY. ORC045-190609- /O.CAN.KBOI.FL.W.0002.000000T0000Z-110119T1209Z/ /VALO3.2.ER.110117T1749Z.110118T1245Z.110119T0240Z.NO/ 1039 PM MST TUE JAN 18 2011 THE FLOOD WARNING IS CANCELLED FOR THE MALHEUR RIVER NEAR VALE. * AT 9:30 PM TUESDAY THE STAGE WAS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 7:40 PM TUESDAY. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY THURSDAY MORNING. * IMPACT...THE RIVER IS NOW BELOW FLOOD STAGE AND FURTHER IMPACTS WILL BE MINIMAL. $$ &&
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this river flood warning went out at Jan 17, 10:45 AM MST, 2 hours 20 minutes earlier.
Area forecast discussion, Jan 17, 10:45 AM MST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 1045 AM MST MON JAN 17 2011 .DISCUSSION...NO FLOOD HEADLINES ARE OUT. GAGED SMALL STREAMS AND CREEKS ARE STILL RUNNING HIGH BUT HAVE CRESTED. ICE JAMMING IS GIVING SOME FLUCTUATING OR UNREPRESENTATIVE READINGS PER GROUND TRUTH. RIVERS AND STREAMS WILL RESPOND TO THE DRY WEATHER AND BELOW FREEZING TEMPERATURES THE NEXT FEW NIGHTS BY CONTINUING TO A SLOW FALL WITH A DIURNAL CYCLE. WINDS HAVE COME UP TO 10-15 MPH EVEN IN SHELTERED OREGON LOWER TREASURE VALLEY SO MILD TEMPERATURES WITH FILTERED SUNSHINE WILL MAKE IT MUCH WARMER THERE THAN SINCE MID DECEMBER /42 ON THE 14TH/. WINDS ARE STILL EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE MAGIC VALLEY SO THE ADVISORY WILL REMAIN IN PLACE...MOUNTAIN HOME EASTWARD WILL ALSO NUDGE 30-40MPH WEST WINDS THIS AFTERNOON. FINALLY TODAY ISOLATED TO WIDELY SCATTERED LIGHT RAIN AND SNOW SHOWERS WILL PERSIST FROM LOWER CLOUDS IN THE WEST CENTRAL AND BOISE MOUNTAINS. && .AVIATION...ANY IFR TODAY WILL BE LIMITED TO SW IDAHO MTNS IN THE VICINITY OF WIDELY SCATTERED SNOW SHOWERS. LOWER VALLEYS ARE VFR WITH SCATTERED CUMULUS AND GUSTY WINDS. STRONGEST WINDS ARE IN SNAKE RIVER VALLEY EAST OF KMUO WITH GUSTS TO 35 KTS. VALLEYS WILL SEE AREAS IFR IN FOG DEVELOP BY EARLY TUESDAY MORNING. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH TUESDAY...MAJOR PRECIPITATION EVENT HAS ENDED OVER THE FORECAST AREA WITH CLEARING SKIES AND CONTINUED MILD TEMPERATURES IN ITS WAKE. ABUNDANT LOW LEVEL MOISTURE HAS ALLOWED AREAS OF FOG TO DEVELOP IN THE LOWER VALLEYS. EXPECT THE FOG TO LAST ONLY A BRIEF PERIOD THIS MORNING WITH GUSTY WINDS MOVING INTO THE REGION LATER THIS MORNING. THESE INCREASING SURFACE WINDS IN RESPONSE TO A STRONG UPPER LEVEL JET MOVING SOUTHEAST WHICH WILL ALLOW GOOD MIXING TO THE SURFACE. HIGH TEMPERATURES TODAY WILL BE A CHALLENGE WITH THE MILD JANUARY AIR MASS STILL IN PLACE AND A LOT MORE SUNSHINE AND WIND THAN SUNDAY...WHEN SOME AREAS REALIZED RECORD HIGH TEMPS UNDER HEAVY CLOUD COVER AND WIDESPREAD RAIN. A DRY SLOT WILL REMAIN OVER THE REGION FOR THE NEXT 24 HOURS AHEAD OF A SHORT WAVE MOVING RAPIDLY SOUTHEAST FROM B.C. ON TUESDAY. THIS FEATURE WILL SPREAD SLIGHTLY COLDER AIR INTO THE AREA AS THE UPPER FLOW BUCKLES WHILE KEEPING THE HIGH AMPLITUDE UPPER RIDGE AXIS OVER THE EASTERN PACIFIC. TUESDAY WILL START OFF WITH SOME SUNSHINE BUT CLOUDS AND SHOWERS WILL OVERSPREAD THE AREA FROM NORTHWEST TO SOUTHEAST BY AFTERNOON. TEMPERATURES TUESDAY WILL BE 4 TO 8 DEGREES COOLER THAN MONDAY. LONG TERM...TUESDAY NIGHT THROUGH MONDAY...EXCELLENT MODEL AGREEMENT CONTINUES IN TRACKING THE TUESDAY AND TUESDAY NIGHT SHORTWAVE THROUGH THE REGION. THE BEST CHANCE OF PRECIPITATION REMAINS OVER THE SW IDAHO MTNS WHICH IS CLOSEST TO THE TRACK OF THE CENTER OF CIRCULATION. QPF AMOUNTS ARE MUCH LIGHTER THIS TIME DUE TO A DIFFERENT SOURCE REGION AND TRAJECTORY. AMOUNTS SHOULD BE ABOUT A TENTH OF AN INCH OR LESS IN THE VALLEYS AND UP TO A QUARTER INCH IN THE MTNS. TEMPERATURE STRUCTURE WITH THIS WAVE LOOKS A LITTLE CHALLENGING FOR PRECIP TYPE WITH A RAIN SNOW MIX IN THE VALLEYS AND SNOW IN THE MOUNTAINS. THE EVENT IN THE VALLEYS WEDNESDAY MORNING MAY END UP WITH A BRIEF PERIOD OF SNOW DURING THE MORNING COMMUTE. THE HIGH AMPLITUDE UPPER RIDGE THEN BUILDS ALONG THE WEST COAST WITH A DRY AND COLDER REGIME FOR WEDNESDAY THROUGH FRIDAY WITH TEMPERATURES NEAR SEASONAL VALUES. ANOTHER DISTURBANCE APPROACHES THE REGION LATE FRIDAY NIGHT INTO THE WEEKEND FOR WHAT APPEARS TO BE MORE UNSETTLED WEATHER WITH LIGHT AMOUNTS OF RAIN AND SNOW AND SLIGHTLY ABOVE NORMAL TEMPERATURES. THE COLDEST AIR OVER NORTH AMERICA CONTINUES TO SLIDE INTO THE NORTHERN PLAINS AND GREAT LAKES DURING THE PERIOD. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON IDZ016. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...VM AVIATION.....DG PREV SHORT TERM...GS PREV LONG TERM....GS/DD
Hazardous weather outlook, Jan 17, 7:20 AM MST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 720 AM MST MON JAN 17 2011 IDZ011>016-028>030-033-ORZ061>064-181430- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 720 AM MST MON JAN 17 2011 /620 AM PST MON JAN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 5:10 AM MST | River Flood Warning | BOI | Baker | 2 hr |
Nearby
River Flood Warnings in Oregon, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.